# SDR MJYA20251121013

- Difficulty date: November 21, 2025
- Submitted: November 24, 2025
- Operation: Air carrier
- Aircraft: N783TW
- Make and model: Doug DC-9-15F
- Aircraft serial: 47010
- Aircraft time: 59,152 hours, 67,297 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Butterfly Valve
- Part number: 32185831
- Part serial: P1312
- Condition: Stuck
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

TWO HOURS INTO CRUISE AT FL 350 ENCOUNTERED A LOSS OF CABIN PRESSURE.  RAN COM PROCEDURES CABIN ALTITUDE WARNING/RAPID DEPRESSURIZATION.  CABIN RECOVERED AND HELD AT 8500 FEET FOR ABOUT 20 MIN BEFORE A RAPID SPIKE IN CABIN CLIMB (FULL SCALE)  INITIATED AN EMERGENCY DESCENT WITH ATC.  CABIN DID NOT RECOVER FOR REMAINDER OF FLIGHT.  DIVERTED TO KABQ.  CORRECTIVE ACTION - LOG PAGE 78763 - 11/23/2025 - DURING TROUBLESHOOTING FOUND RH TEMP CONTROL VALVE STUCK IN FULL HEAT POSITION CAUSING RH AIR CONDITIIONING SYSTEM TO OVERHEAT AND SHUT DOWN.  REPLACED RH TEMP CONTROL VALVE PER AMM 21-61-1; TESTED PER 21-61-1 OPS CHECK GOOD.  PERFORMED CABIN PRESSURE CONTROL SYSTEMS PER AMM 21-32-0 3(A) OPS CHECK GOOD.
